arrow
Volume 31, Issue 4
Biquartic Finite Volume Element Method Based on Lobatto-Guass Structure

Yanni Gao & Yanli Chen

Commun. Math. Res., 31 (2015), pp. 320-332.

Published online: 2021-05

Export citation
  • Abstract

In this paper, a biquartic finite volume element method based on Lobatto-Guass structure is presented for variable coefficient elliptic equation on rectangular partition. Not only the optimal $H^1$ and $L^2$ error estimates but also some superconvergent properties are available and could be proved for this method. The numerical results obtained by this finite volume element scheme confirm the validity of the theoretical analysis and the effectiveness of this method.

  • Keywords

Lobatto-Guass structure, biquartic, finite volume element method, error estimate, superconvergence.

  • AMS Subject Headings

65M15

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-31-320, author = {Yanni and Gao and and 18703 and and Yanni Gao and Yanli and Chen and and 18704 and and Yanli Chen}, title = {Biquartic Finite Volume Element Method Based on Lobatto-Guass Structure}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {31}, number = {4}, pages = {320--332}, abstract = {

In this paper, a biquartic finite volume element method based on Lobatto-Guass structure is presented for variable coefficient elliptic equation on rectangular partition. Not only the optimal $H^1$ and $L^2$ error estimates but also some superconvergent properties are available and could be proved for this method. The numerical results obtained by this finite volume element scheme confirm the validity of the theoretical analysis and the effectiveness of this method.

}, issn = {2707-8523}, doi = {https://doi.org/10.13447/j.1674-5647.2015.04.04}, url = {http://global-sci.org/intro/article_detail/cmr/18917.html} }
TY - JOUR T1 - Biquartic Finite Volume Element Method Based on Lobatto-Guass Structure AU - Gao , Yanni AU - Chen , Yanli JO - Communications in Mathematical Research VL - 4 SP - 320 EP - 332 PY - 2021 DA - 2021/05 SN - 31 DO - http://doi.org/10.13447/j.1674-5647.2015.04.04 UR - https://global-sci.org/intro/article_detail/cmr/18917.html KW - Lobatto-Guass structure, biquartic, finite volume element method, error estimate, superconvergence. AB -

In this paper, a biquartic finite volume element method based on Lobatto-Guass structure is presented for variable coefficient elliptic equation on rectangular partition. Not only the optimal $H^1$ and $L^2$ error estimates but also some superconvergent properties are available and could be proved for this method. The numerical results obtained by this finite volume element scheme confirm the validity of the theoretical analysis and the effectiveness of this method.

Yanni Gao & Yanli Chen. (2021). Biquartic Finite Volume Element Method Based on Lobatto-Guass Structure. Communications in Mathematical Research . 31 (4). 320-332. doi:10.13447/j.1674-5647.2015.04.04
Copy to clipboard
The citation has been copied to your clipboard